A construction of balanced degree-magic graphs

Phaisatcha Inpoonjai

Abstract


A graph G is called degree-magic if it admits a labelling of the edges by integers 1,2,...,|E(G)| such that the sum of the labels of the edges incident with any vertex v is equal to (1+|E(G)|)deg(v)/2. Degree-magic graphs extend supermagic regular graphs. In this paper, a new construction of balanced degree-magic graphs is introduced.

Full Text: PDF

Published: 2021-10-29

How to Cite this Article:

Phaisatcha Inpoonjai, A construction of balanced degree-magic graphs, J. Math. Comput. Sci., 11 (2021), 8197-8210

Copyright © 2021 Phaisatcha Inpoonjai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS